MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY DC-I; LNCS; OXIMETER

MASIMO - 15750 ALTON PKWY DC-I; LNCS; OXIMETER
Model Number 1863
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a "patient's spo2 was reading 100% with a good pleth however observed that the patient didn't look good.They drew an arterial blood gas.The arterial blood gas reported spo2 83 with a pao2 of 48".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the sensor.The customer confirmed the sensor cannot be returned to masimo to allow an analysis to be performed as the sensor was misplaced.If the sensor is found and returned for evaluation or new information is obtained, a follow up report will be submitted.The customer was unable to provide the lot number for the sensor.As such, only the primary di number for the sensor could be obtained for the udi.H3 other text: product not returned.

Brand Name
DC-I; LNCS
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23528720
Report Number3019388613-2025-00151
Device Sequence Number10186792
Product Code DQA
UDI-Device Identifier00843997000406
UDI-Public(01)00843997000406
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1863
Device Catalogue Number1863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient RaceAmerican Indian Or Alaskan Native